# SDR FDEA2020022060356

- Difficulty date: November 6, 2019
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED DETAIL VISUAL INSP. OF THE OUTER WING, UPPER SPAR CAP (P/N ARB7413-2)   FROM STATIONS XORS-1041.500 THROUGH XORS-1044.000 PER FOLLOW UP E.A. 1-5720-87643   AND W/C SEQ. #000806, W/C #T-1-5720-87643 P2.  FOUND CORROSION BETWEEN AREAS X0RS-  1035.500 THROUGH X0RS-1044.000. 5121818: CONSIGNADO, FREDERICK J - 12-FEB-2020 18:10  REF E.A 1-5710-T0351904 " WINGS - BASIC WING STRUCTURE - RH WING REAR SPAR UPPER   GAP AFT LEG - REWORK"  REMOVED CORROSION AND REPAIRED TOP WING SPAR PER EA T1-5710-Y0351904. WORKED   ACCOMPLISHED ON N/R 1206 & N/R 507  "MAJOR REPAIR"  AMT# EA 5082867, RII: QC# 5156615, 02/11/20  JPF  ITEM 1: EMP: NMS 911637, RII: RII, OPEN WORK ITEM; CORROSION IN INDICATED AREA RE  REQUIRES   BLEEDING   CORRECTIVE ACTION: BLENDED CORROSION IAW SRM 57-00-00-2R., MECH: NMS 911637, INSP:   QC# 97952, 11/06/20  ITEM 2: EMP: NMS 911637, RII: RII, OPEN WORK ITEM: REQUEST NDT CHECK BLENDED AREA FO  FOR   REMAINING MATERIAL THICKNESS  CORRECTIVE ACTION: PERFORMED UT THICKNESS MEASUREMENT PER NDTSPM TP-MDC-  93K0393 MINIMUM THICKNESS MEASURED IS .035 INCH MAXIMUM THICKNESS MEASURED I  IS .115   INCH. MECH: N/A QC 97952, INSP; QC# 97952, 11/07/19
